# SDR SIMA20171121005

- Difficulty date: November 21, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 35,397 hours, 31,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530644407
- Condition: Corroded
- Location: Frame 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-20-11; LEFT OMEGA BEAM IS CORRODED AT FR 38-C/A-REPAIRED LEFT OMEGA BEAM AT FR 38 IAW EMB 140 SRM 53-00-10, FIG 202 SHEET II
